# SDR CA990715048

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Part number: 649031
- Condition: Broken
- Location: Alternator
- Component: Prestolite, ALU8421LS
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT ALTERNATOR WENT OFF-LINE AND THE AIRCRAFT STARTED TO LOSE NAVIGATIONAL AIDS.  CREW DISCOVERED NO CHARGE FROM ALTERNATOR.  THE AMP TERMINAL END WAS REPLACED AT THE FIELD TERMINAL FOR THE RIGHT ALTERNATOR AND BOTH ALTERNATOR BELTS TIGHTENED.
